We state a number of conjectures that together allow one to classify a broad class of del Pezzo surfaces with cyclic quotient singularities using mirror symmetry. We prove our conjectures in the simplest cases. The conjectures relate mutation-equivalence classes of Fano polygons with ℚ-Gorenstein deformation classes of del Pezzo surfaces.

Mirror symmetry and the classification of orbifold del pezzo surfaces / Akhtar, M.; Coates, T.; Corti, A.; Heuberger, L.; Kasprzyk, A.; Oneto, A.; Petracci, A.; Prince, T.; Tveiten, K.. - In: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY. - ISSN 0002-9939. - 144:2(2016), pp. 513-527. [10.1090/proc/12876]

Mirror symmetry and the classification of orbifold del pezzo surfaces

Oneto A.;
2016

Abstract

We state a number of conjectures that together allow one to classify a broad class of del Pezzo surfaces with cyclic quotient singularities using mirror symmetry. We prove our conjectures in the simplest cases. The conjectures relate mutation-equivalence classes of Fano polygons with ℚ-Gorenstein deformation classes of del Pezzo surfaces.
2
Akhtar, M.; Coates, T.; Corti, A.; Heuberger, L.; Kasprzyk, A.; Oneto, A.; Petracci, A.; Prince, T.; Tveiten, K.
Mirror symmetry and the classification of orbifold del pezzo surfaces / Akhtar, M.; Coates, T.; Corti, A.; Heuberger, L.; Kasprzyk, A.; Oneto, A.; Petracci, A.; Prince, T.; Tveiten, K.. - In: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY. - ISSN 0002-9939. - 144:2(2016), pp. 513-527. [10.1090/proc/12876]
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11572/258673
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo

Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 31
  • ???jsp.display-item.citation.isi??? 27
social impact